# SDR FDEA201102190633

- Difficulty date: February 19, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65256071
- Condition: Corroded
- Location: Bs 1166-1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV ACCESS PANEL CUT OUT INNER DOUBLER IS CORRODED BS 1166 TO 1183.  REMOVED CORRODED INNER SKIN DOUBLER AND CUT OUT SKIN SECTION   IAW SRM 53-30-3 FIG 12.  FABRICATED NEW SKIN SECTION, INNER DOUBLER AND SKIN SPLICE  IAW SRM 53-30-3 FIG 12.  INSTALLED SKIN, DOUBLER AND SPLICE IAW SRM 53-30-3 FIG 12 REV 103
